Alert archive / California / Winter Storm Warnings in 2012
Winter Storm Warning 7, NWS Hanford, CA
NWS Hanford, CA issued this winter storm warning at Apr 12, 2012, 2:57 AM PDT. It took effect at Apr 12, 2012, 5:00 PM PDT. It was in force for 46 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2012, 2:57 AM PDT (09:57 UTC)
- In effect from
- Apr 12, 2012, 5:00 PM PDT
- Expired
- Apr 14, 2012, 3:00 PM PDT
- In force
- 46 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
975 WWUS46 KHNX 120957 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 257 AM PDT THU APR 12 2012 ...A WINTER-LIKE STORM WILL CREATE HAZARDOUS TRAVEL OVER THE MOUNTAINS FROM LATE THIS AFTERNOON THROUGH FRIDAY NIGHT... CAZ096-097-121800- /O.UPG.KHNX.WS.A.0007.120412T1900Z-120414T0600Z/ /O.NEW.KHNX.WS.W.0007.120413T0000Z-120414T0600Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 257 AM PDT THU APR 12 2012 ...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT FRIDAY FOR THE SOUTHERN SIERRA NEVADA. THE WINTER STORM WATCH IS NO LONGER IN EFFECT FOR THE SOUTHERN SIERRA NEVADA. * SNOW ACCUMULATIONS: RANGING FROM 8 TO 12 INCHES AT 4000 FEET TO TWO FEET OR MORE AT AND ABOVE 7000 FEET. * TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 11 PM TONIGHT AND 5 PM FRIDAY. * LOCATIONS INCLUDE: PONDEROSA...CAMP NELSON...GIANT FOREST... LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY...TUOLOMNE MEADOWS. * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 60 MPH OVER THE SIERRA CREST. * IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ095-121800- /O.NEW.KHNX.WS.A.0008.120413T1200Z-120414T1200Z/ KERN COUNTY MOUNTAINS- 257 AM PDT THU APR 12 2012 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM WATCH FOR HEAVY SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT FOR THE KERN COUNTY MOUNTAINS. * SNOW ACCUMULATIONS: RANGING FROM 1 TO 3 INCHES AT PASS LEVEL TO AS MUCH AS A FOOT ABOVE 6000 FEET. * TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 5 AM FRIDAY AND 11 PM FRIDAY. * LOCATIONS INCLUDE: FRAZIER PARK...CUDDY VALLEY...BEAR VALLEY SPRINGS...ALTA SIERRA. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE PASSES. * IMPACTS: WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES. HIGHWAYS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH TEHACHAPI PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW AND STRONG WINDS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ DURFEE WEATHER.GOV/HANFORD
12 follow-up statements
269 WWUS46 KHNX 121255 CCA WSWHNX URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HANFORD CA 553 AM PDT THU APR 12 2012 ...A WINTER-LIKE STORM WILL CREATE HAZARDOUS TRAVEL OVER THE MOUNTAINS FROM LATE THIS AFTERNOON THROUGH FRIDAY NIGHT... CAZ096-097-122115- /O.UPG.KHNX.WS.A.0007.120412T1900Z-120414T0600Z/ /O.NEW.KHNX.WS.W.0007.120413T0000Z-120414T0600Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 553 AM PDT THU APR 12 2012 ...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT FRIDAY FOR THE SOUTHERN SIERRA NEVADA. THE WINTER STORM WATCH IS NO LONGER IN EFFECT FOR THE SOUTHERN SIERRA NEVADA. * SNOW ACCUMULATIONS: RANGING FROM 8 TO 12 INCHES AT 4000 FEET TO TWO FEET OR MORE AT AND ABOVE 7000 FEET. * TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 11 PM TONIGHT AND 5 PM FRIDAY. * LOCATIONS INCLUDE: PONDEROSA...CAMP NELSON...GIANT FOREST... LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY...TUOLOMNE MEADOWS. * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 60 MPH OVER THE SIERRA CREST. * IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ095-122115- /O.COR.KHNX.WS.A.0008.120413T1200Z-120414T1200Z/ KERN COUNTY MOUNTAINS- 553 AM PDT THU APR 12 2012 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM WATCH FOR HEAVY SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT FOR THE KERN COUNTY MOUNTAINS. ADDITIONALLY...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND EVENING. * SNOW ACCUMULATIONS: RANGING FROM 1 TO 3 INCHES AT PASS LEVEL TO AS MUCH AS A FOOT ABOVE 6000 FEET. * TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 5 AM FRIDAY AND 11 PM FRIDAY. * LOCATIONS INCLUDE: FRAZIER PARK...CUDDY VALLEY...BEAR VALLEY SPRINGS...ALTA SIERRA. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE PASSES. * IMPACTS: WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES. HIGHWAYS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH TEHACHAPI PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW AND STRONG WINDS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ DURFEE WEATHER.GOV/HANFORD
502 WWUS46 KHNX 121725 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1025 AM PDT THU APR 12 2012 ...A WINTER-LIKE STORM WILL CREATE HAZARDOUS TRAVEL OVER THE MOUNTAINS FROM LATE THIS AFTERNOON THROUGH FRIDAY NIGHT... CAZ095-130130- /O.UPG.KHNX.WS.A.0008.120413T1200Z-120414T1200Z/ /O.EXB.KHNX.WS.W.0007.120413T1200Z-120414T1200Z/ KERN COUNTY MOUNTAINS- 1025 AM PDT THU APR 12 2012 ...WINTER STORM WARNING IN EFFECT FROM 5 AM FRIDAY TO 5 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 5 AM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS. THE WINTER STORM WATCH IS NO LONGER IN EFFECT FOR THE KERN COUNTY MOUNTAINS. * SNOW ACCUMULATIONS: RANGING FROM 1 TO 3 INCHES AT PASS LEVEL TO AS MUCH AS A FOOT ABOVE 6000 FEET. * TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 5 AM FRIDAY TO 5 AM SATURDAY. * LOCATIONS INCLUDE: ALTA SIERRA...LAKE ISABELLA...TEHACHAPI... CUDDY VALLEY...BEAR VALLEY SPRINGS...FRAZIER PARK. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 60 MPH THROUGH THE PASSES. * IMPACTS: WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES. HIGHWAYS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH TEHACHAPI PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ096-097-130130- /O.CON.KHNX.WS.W.0007.120413T0000Z-120414T0600Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 1025 AM PDT THU APR 12 2012 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD WILL ALLOW A A WINTER STORM WARNING TO REMAIN IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT FRIDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. * SNOW ACCUMULATIONS: RANGING FROM 8 TO 12 INCHES AT 4000 FEET TO TWO FEET OR MORE AT AND ABOVE 7000 FEET. * TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 11 PM TONIGHT AND 5 PM FRIDAY. * LOCATIONS INCLUDE: CAMP NELSON...GIANT FOREST...JOHNSONDALE... LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY...TUOLOMNE MEADOWS. * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 60 MPH OVER THE SIERRA CREST. * IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ MOLINA WEATHER.GOV/HANFORD
217 WWUS46 KHNX 130116 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 616 PM PDT THU APR 12 2012 ...A WINTER-LIKE STORM WILL CREATE HAZARDOUS TRAVEL OVER THE MOUNTAINS THROUGH FRIDAY NIGHT... CAZ096-097-131000- /O.CON.KHNX.WS.W.0007.000000T0000Z-120414T0600Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 616 PM PDT THU APR 12 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. * SNOW ACCUMULATIONS: RANGING FROM 8 TO 12 INCHES AT 4000 FEET TO TWO FEET OR MORE AT AND ABOVE 7000 FEET. * TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 11 PM TONIGHT AND 5 PM FRIDAY. * LOCATIONS INCLUDE: CAMP NELSON...GIANT FOREST...JOHNSONDALE... LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY...TUOLUMNE MEADOWS. * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 60 MPH OVER THE SIERRA CREST. * IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ095-131000- /O.CON.KHNX.WS.W.0007.120413T1200Z-120414T1200Z/ KERN COUNTY MOUNTAINS- 616 PM PDT THU APR 12 2012 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM FRIDAY TO 5 AM PDT SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM FRIDAY TO 5 AM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS. * SNOW ACCUMULATIONS: RANGING FROM 1 TO 3 INCHES AT PASS LEVEL TO AS MUCH AS A FOOT ABOVE 6000 FEET. * TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 5 AM FRIDAY TO 5 AM SATURDAY. * LOCATIONS INCLUDE: ALTA SIERRA...LAKE ISABELLA...TEHACHAPI... CUDDY VALLEY...BEAR VALLEY SPRINGS...FRAZIER PARK. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 60 MPH THROUGH THE PASSES. * IMPACTS: WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES. HIGHWAYS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH TEHACHAPI PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ DS WEATHER.GOV/HANFORD
589 WWUS46 KHNX 131000 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 300 AM PDT FRI APR 13 2012 ...A WINTER-LIKE STORM WILL CREATE HAZARDOUS TRAVEL OVER THE MOUNTAINS THROUGH FRIDAY NIGHT... CAZ096-097-131800- /O.CON.KHNX.WS.W.0007.000000T0000Z-120414T0600Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 300 AM PDT FRI APR 13 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. * SNOW ACCUMULATIONS: RANGING FROM 8 TO 12 INCHES AT 4000 FEET TO TWO FEET OR MORE AT AND ABOVE 7000 FEET. * TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 11 PM TONIGHT AND 5 PM FRIDAY. * LOCATIONS INCLUDE: CAMP NELSON...GIANT FOREST...JOHNSONDALE... LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY...TUOLUMNE MEADOWS. * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 60 MPH OVER THE SIERRA CREST. * IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ095-131800- /O.CON.KHNX.WS.W.0007.120413T1200Z-120414T1200Z/ KERN COUNTY MOUNTAINS- 300 AM PDT FRI APR 13 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS. * SNOW ACCUMULATIONS: RANGING FROM 1 TO 3 INCHES AT PASS LEVEL TO AS MUCH AS A FOOT ABOVE 6000 FEET. * TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 5 AM FRIDAY TO 5 AM SATURDAY. * LOCATIONS INCLUDE: ALTA SIERRA...LAKE ISABELLA...TEHACHAPI... CUDDY VALLEY...BEAR VALLEY SPRINGS...FRAZIER PARK. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 60 MPH THROUGH THE PASSES. * IMPACTS: WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES. HIGHWAYS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH TEHACHAPI PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ BEAN WEATHER.GOV/HANFORD
381 WWUS46 KHNX 131803 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1103 AM PDT FRI APR 13 2012 ...A WINTER-LIKE STORM WILL CREATE HAZARDOUS TRAVEL OVER THE MOUNTAINS THROUGH FRIDAY NIGHT... CAZ096-097-140200- /O.CON.KHNX.WS.W.0007.000000T0000Z-120414T0600Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 1103 AM PDT FRI APR 13 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. * SNOW ACCUMULATIONS: RANGING FROM 8 TO 12 INCHES ABOVE 4000 FEET TO TWO FEET OR MORE AT AND ABOVE 7000 FEET. * TIMING: SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE THROUGH THIS EVENING. * LOCATIONS INCLUDE: CAMP NELSON...GIANT FOREST...JOHNSONDALE... LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY...TUOLUMNE MEADOWS. * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 60 MPH OVER THE SIERRA CREST. * IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ095-140200- /O.CON.KHNX.WS.W.0007.000000T0000Z-120414T1200Z/ KERN COUNTY MOUNTAINS- 1103 AM PDT FRI APR 13 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS. * SNOW ACCUMULATIONS: RANGING FROM 1 TO 3 INCHES AT PASS LEVEL TO AS MUCH AS A FOOT ABOVE 6000 FEET. * TIMING: SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE THROUGH TONIGHT. * LOCATIONS INCLUDE: ALTA SIERRA...LAKE ISABELLA...TEHACHAPI... CUDDY VALLEY...BEAR VALLEY SPRINGS...FRAZIER PARK. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 60 MPH THROUGH THE PASSES. * IMPACTS: WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES. HIGHWAYS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH TEHACHAPI PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ DCH WEATHER.GOV/HANFORD
291 WWUS46 KHNX 140140 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 640 PM PDT FRI APR 13 2012 ...A WINTER-LIKE STORM WILL CREATE HAZARDOUS TRAVEL OVER THE MOUNTAINS THROUGH FRIDAY NIGHT... CAZ096-097-140600- /O.CON.KHNX.WS.W.0007.000000T0000Z-120414T0600Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 640 PM PDT FRI APR 13 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. * SNOW ACCUMULATIONS: RANGING FROM 8 TO 12 INCHES ABOVE 4000 FEET TO TWO FEET OR MORE AT AND ABOVE 7000 FEET. * TIMING: SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE THROUGH THIS EVENING. * LOCATIONS INCLUDE: CAMP NELSON...GIANT FOREST...JOHNSONDALE... LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY. THE HEAVIEST SNOW THIS EVENING WILL BE OVER TULARE COUNTY. * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 60 MPH OVER THE SIERRA CREST. * IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ095-140945- /O.CON.KHNX.WS.W.0007.000000T0000Z-120414T1200Z/ KERN COUNTY MOUNTAINS- 640 PM PDT FRI APR 13 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS. * SNOW ACCUMULATIONS: RANGING FROM 1 TO 3 INCHES AT PASS LEVEL TO AS MUCH AS A FOOT ABOVE 6000 FEET. * TIMING: SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE THROUGH TONIGHT. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 60 MPH THROUGH THE PASSES. * IMPACTS: WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES. HIGHWAYS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH TEHACHAPI PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ SANGER WEATHER.GOV/HANFORD
841 WWUS46 KHNX 140220 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 720 PM PDT FRI APR 13 2012 ...A WINTER-LIKE STORM WILL CREATE HAZARDOUS TRAVEL OVER THE MOUNTAINS THROUGH FRIDAY NIGHT... CAZ096-097-140600- /O.CON.KHNX.WS.W.0007.000000T0000Z-120414T0600Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 720 PM PDT FRI APR 13 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. * SNOW ACCUMULATIONS: RANGING FROM 8 TO 12 INCHES ABOVE 4000 FEET TO TWO FEET OR MORE AT AND ABOVE 7000 FEET. * TIMING: SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE THROUGH THIS EVENING. * LOCATIONS INCLUDE: CAMP NELSON...GIANT FOREST...JOHNSONDALE... LODGEPOLE...SHAVER LAKE...YOSEMITE VALLEY. THE HEAVIEST SNOW THIS EVENING WILL BE OVER TULARE COUNTY. * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 60 MPH OVER THE SIERRA CREST. * IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ095-141030- /O.CON.KHNX.WS.W.0007.000000T0000Z-120414T1200Z/ KERN COUNTY MOUNTAINS- 720 PM PDT FRI APR 13 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS. * SNOW ACCUMULATIONS: RANGING FROM 2 TO 6 INCHES AT PASS LEVEL TO 2 FEET OR MORE ABOVE 6000 FEET. * TIMING: SNOW...HEAVY AT TIMES...WILL CONTINUE TONIGHT BEFORE DIMINISHING TO FLURRIES SATURDAY MORNING. * LOCATIONS INCLUDE: TEHACHAPI...BEAR VALLEY SPRINGS...FRAZIER PARK...ALTA SIERRA...TEJON PASS. * WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 60 MPH THROUGH THE PASSES. * IMPACTS: WINTER-LIKE DRIVING CONDITIONS...TRAVEL DELAYS AND POSSIBLE ROAD CLOSURES. HIGHWAYS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH TEHACHAPI PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ DURFEE WEATHER.GOV/HANFORD
624 WWUS46 KHNX 140557 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1057 PM PDT FRI APR 13 2012 CAZ096-097-140700- /O.EXP.KHNX.WS.W.0007.000000T0000Z-120414T0600Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 1057 PM PDT FRI APR 13 2012 ...WINTER STORM WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING... THE WINTER STORM WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. OCCASIONAL SNOW SHOWERS WILL CONTINUE INTO SATURDAY AFTERNOON. ADDITIONAL SNOWFALL OF 2 TO 4 INCHES COULD OCCUR IN HEAVIER SHOWERS...BUT THE THREAT OF WIDESPREAD HEAVY SNOW HAS ENDED. $$ CAZ095-141200- /O.CON.KHNX.WS.W.0007.000000T0000Z-120414T1200Z/ KERN COUNTY MOUNTAINS- 1057 PM PDT FRI APR 13 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY FOR THE KERN COUNTY MOUNTAINS. * SNOW ACCUMULATIONS: RANGING FROM 4 TO 8 INCHES AT PASS LEVEL TO 2 FEET OR MORE ABOVE 6000 FEET. * LOCATIONS INCLUDE: TEHACHAPI...BEAR VALLEY SPRINGS...FRAZIER PARK...ALTA SIERRA...TEJON PASS...PINE MOUNTAIN CLUB. * IMPACTS: TRAVEL DELAYS AND ROAD CLOSURES. HIGHWAYS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH TEHACHAPI PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ BINGHAM WEATHER.GOV/HANFORD
083 WWUS46 KHNX 141053 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 353 AM PDT SAT APR 14 2012 CAZ095-141600- /O.EXT.KHNX.WS.W.0007.000000T0000Z-120414T1600Z/ KERN COUNTY MOUNTAINS- 353 AM PDT SAT APR 14 2012 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE WINTER STORM WARNING FOR SNOW AND GUSTY WINDS IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING FOR THE KERN COUNTY MOUNTAINS. * AREAS OF SNOW CONTINUE EARLY THIS MORNING. THERE MAY BE SOME LOCALLY HEAVY SNOW AT TIMES ON THE PASSES UNTIL MID MORNING. * SNOW ACCUMULATIONS: ADDITIONAL ACCUMULATIONS OF 2 TO 7 INCHES IS LIKELY. * LOCATIONS INCLUDE: TEHACHAPI...BEAR VALLEY SPRINGS...FRAZIER PARK...ALTA SIERRA...TEJON PASS...PINE MOUNTAIN CLUB. * IMPACTS: TRAVEL DELAYS AND ROAD CLOSURES. HIGHWAYS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH TEHACHAPI PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. IF YOU ARE PLANNING TRAVEL TO OR FROM SOUTHERN CALIFORNIA TODAY BE SURE TO CHECK THE LATEST ROAD CONDITIONS BEFORE DEPARTING. && $$ BINGHAM WEATHER.GOV/HANFORD
540 WWUS46 KHNX 141545 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 845 AM PDT SAT APR 14 2012 CAZ095-141800- /O.EXT.KHNX.WS.W.0007.000000T0000Z-120414T1800Z/ KERN COUNTY MOUNTAINS- 845 AM PDT SAT APR 14 2012 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING FOR THE KERN COUNTY MOUNTAINS. * AREAS OF SNOW CONTINUE THIS MORNING. THERE MAY BE SOME LOCALLY HEAVY SNOW AT TIMES ON THE PASSES UNTIL LATE MORNING. * SNOW ACCUMULATIONS: ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES IS LIKELY. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA * IMPACTS: TRAVEL DELAYS AND ROAD CLOSURES. HIGHWAYS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH TEHACHAPI PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. IF YOU ARE PLANNING TRAVEL TO OR FROM SOUTHERN CALIFORNIA TODAY BE SURE TO CHECK THE LATEST ROAD CONDITIONS BEFORE DEPARTING. && $$ MV WEATHER.GOV/HANFORD
390 WWUS46 KHNX 141803 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1103 AM PDT SAT APR 14 2012 CAZ095-142200- /O.EXT.KHNX.WS.W.0007.000000T0000Z-120414T2200Z/ KERN COUNTY MOUNTAINS- 1103 AM PDT SAT APR 14 2012 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON FOR THE KERN COUNTY MOUNTAINS. * AREAS OF SNOW CONTINUE THIS MORNING. THERE MAY BE SOME LOCALLY HEAVY SNOW AT TIMES ON THE PASSES UNTIL EARLY AFTERNOON. * SNOW ACCUMULATIONS: ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES IS LIKELY. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH...WILL CREATE BLOWING AND DRIFTING SNOW. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA * IMPACTS: TRAVEL DELAYS AND ROAD CLOSURES. HIGHWAYS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE AND HIGHWAY 58 THROUGH TEHACHAPI PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. IF YOU ARE PLANNING TRAVEL TO OR FROM SOUTHERN CALIFORNIA TODAY BE SURE TO CHECK THE LATEST ROAD CONDITIONS BEFORE DEPARTING. && $$ MV WEATHER.GOV/HANFORD
193 WWUS46 KHNX 142142 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 242 PM PDT SAT APR 14 2012 CAZ095-142245- /O.EXP.KHNX.WS.W.0007.000000T0000Z-120414T2200Z/ KERN COUNTY MOUNTAINS- 242 PM PDT SAT APR 14 2012 ...WINTER STORM WARNING WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... THE WINTER STORM WARNING WILL EXPIRE AT 3 PM PDT THIS AFTERNOON FOR THE KERN COUNTY MOUNTAINS. $$ JDB WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this winter storm warning went out at Apr 11, 9:22 PM PDT, 5 hours 35 minutes earlier.
Area forecast discussion, Apr 11, 9:22 PM PDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 922 PM PDT WED APR 11 2012 .SYNOPSIS... A LOW PRESSURE SYSTEM IS EXPECTED TO MOVE INTO THE AREA BY THURSDAY NIGHT AND CONTINUE THROUGH SATURDAY BRINGING UNSETTLED WEATHER TO THE REGION. && .DISCUSSION... FEW ISOLATED SHOWERS CONTINUE ACROSS THE CWA ATTM. A VERY ACTIVE DAY ACROSS THE CENTRAL CA INTERIOR...WITH SEVERAL SEVERE THUNDERSTORM WARNINGS AND EVEN A TORNADO WARNING. WE WILL GET A BREAK FOR A DAY BEFORE IT ALL STARTS OVER AGAIN AND MAY BE EVEN WORSE THAN TODAY ON FRIDAY. RAINFALL AMOUNTS WITH THIS PAST SYSTEM WERE AROUND .5 TO .75 OF ON INCH ON THE VALLEY FLOOR...WITH UP TO ONE INCH IN THE FOOTHILLS. OF COURSE THERE WERE LOCALLY HEAVIER AMOUNTS UNDER SOME OF THE STRONG THUNDERSTORMS TODAY AS WELL. WE WENT AHEAD AND ISSUED THE WINTER STORM WATCH FOR THE SIERRA FOR THE NEXT SYSTEM MOVING IN ON THURSDAY NIGHT AND CONTINUING INTO FRIDAY NIGHT. SNOW FALL AMOUNTS LOOK TO BE 1 TO 2 FEET ATTM WITH SNOW LEVELS DROPPING DOWN TO AROUND 4000 FEET BY FRIDAY. SEVERAL STABILITY PARAMETERS ARE INDICATING A VERY UNSTABLE AIRMASS MOVING IN BEHIND THE COLD FRONT ON FRIDAY WITH STEEP LAPSE RATES AND H500 TEMPS AROUND -32C. MUCAPES ARE AROUND 500 J/KG WITH LIFTED INDEX VALUES FROM 0 TO -2 WITH THE COLDEST AIR AND BEST DYNAMICS FOCUSING ON LATE AFTERNOON AND EVENING ON FRIDAY. ACROSS THE NRN SJV MODELS INDICATED VERTICAL SPEED AND DIRECTION WIND SHEAR WITH HELICITIES OVER 200 M/S SQUARED. VERTICAL MODEL SOUNDING DATA INDICATED LOW TOP ROTATING THUNDERSTORMS ARE LIKELY WITH A DEEP SATURATED LAYER AND VERY LOW FZ LEVEL NEAR 4000 FEET. HAIL WILL ONCE AGAIN BE THE BIGGEST THREAT...HOWEVER ROTATING THUNDERSTORMS WITH COLD AIR FUNNELS ARE NOT OUT OF THE QUESTION. RIDGE RETURNS IN TIME FOR THE WEEKEND AS THE SYSTEM EXITS. MAY STILL BE A BIT UNSETTLED IN THE SIERRA ON SAT AS WRAPAROUND MOISTURE WILL BE IMPACTING THAT REGION AS THE STORM EXITS. MOSTLY CLEAR AND DRY THROUGH EARLY NEXT WEEK AS HIGH PRESSURE WILL DOMINATE THE REGIONS WEATHER. HAVE UPDATED FORECAST TO INCLUDE NEW HEADLINES AS WELL AS INCLUDING THUNDER IN THE FOOTHILLS ON FRIDAY. OTW NO CHANGES TO THE FORECAST IN THE EXTENDED. && .AVIATION... MVFR CONDITIONS WILL PREVAIL THROUGHOUT THE SOUTHERN SIERRA NEVADA AND ADJACENT FOOTHILLS AS WELL AS THE TEHACHAPI MOUNTAINS THRU 00Z FRI WITH LOCAL IFR IN SHOWERS. INCREASING AREAS OF IFR IN MOUNTAIN OBSCURATIONS BETWEEN 00Z FRI AND 06Z FRI. VFR CONDITIONS CAN BE EXPECTED ELSEWHERE ACROSS THE CENTRAL CA INTERIOR THRU 06Z FRI. && .AIR QUALITY ISSUES... NONE. && .HNX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING CAZ096-097. && PUBLIC...JDB AVN/FW...DS SYNOPSIS...JDB WEATHER.GOV/HANFORD
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 6:47 PM PDT | Winter Storm Watch | HNX | 11 hr | |
| Apr 11, 6:55 PM PDT | Severe Thunderstorm Warning | HNX | Fresno, Kings | 35 min |
| Apr 12, 2:57 AM PDT | Winter Storm Watch | HNX | 7 hr | |
| Apr 12, 2:09 PM PDT | Wind Advisory | HNX | 39 hr | |
| Apr 12, 4:59 PM PDT | Special Weather Statement | HNX | Merced | 46 min |
Nearby
Winter Storm Warnings in California, 2012Every winter storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.